# SDR SIMA20140708010

- Difficulty date: July 8, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,410 hours, 20,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY RT BEAM GUSSET CORRODED.  PERFORMED BLEND OUT OF RT LAVATORY BEAM GUSSET ON AFFECTED AREA.  AREA FOUND TO BE ACCEPTABLE IAW ERS-EM-5300-589.
